Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir i'm 23 and I am into professional bodybuilding. I am currently on my 3rd anabolic cycle and I was using mephetermin 6-7 ml/day. From last 2 months .i've stopped using it from last 3 days. From last three days i'm not feeling well. It feels very depressed and physically very low on energy and seems like m having fever also. I don't want to take mephentermine again. I want to get rid out this situation and as well as the addiction. please help me.

2 Doctors Answered
Dear lybrate-user, you need to consult a psychiatrist and take treatment. It will be, assessment of your withdrawal symptoms and its treatment, assessment of the damage caused by mephentermine and its treatment, met motivational enhancement therapy, psychosocial rehabilitation, etc it is better to do as an inpatient. But oui patient treatment can be taken if you are having a good support system at home and if you are regular to treatment for minimum of 12 weeks.
It is very common for steroids to induce depression. Avoid steroids (without medical indication) as they can improve muscle mass but can cause serious side effects like reduced sexual potency, depression, bone erosions, and many more. Stop steroids, build only natural muscles, seek psychiatrist help to come out of depression. All the best.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.